Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have burning sensation on tip of penis. STD negative. Prescribed triamcinolone acetonide cream. What is causing irritation?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1979
Answered : 2457 Questions
Question
Hi. I have a slight burning sensation in the tip of my penis and sometimes in the inside. My doctor tested me for std's and everything was negative. I went back a few weeks later and got tested again and everything was negative. The pain went away for about a week, but just recently came back after using a certain lotion. I was given triamcinolone acetonide cream 0.025%. Do you know what might be causing this irritation. It's not extreme, but pretty annoying. My penis seems red also, and the tip seems darker in color.
Posted Fri, 23 Aug 2013 in General Health
 
 
Answered by Dr. M Y Shareef 1 hour later
Hi ! I am Dr Shareef answering your query.

Can you please elaborate for what reason you had used the lotion? It is possibly an allergic reaction to the constituents of the lotion. Triamcinolone acetate will control the inflammatory reaction caused by the irritant in the solution. You can discuss with your doctor for adding an anti allergic, an appropriate antibiotic and anti fungal as well.

In the mean while, you should avoid any sexual activity till it is healed. And keep the area clean with proper hygiene.

Wishing you an early recovery.
Above answer was peer-reviewed by
 
Follow-up: Have burning sensation on tip of penis. STD negative. Prescribed triamcinolone acetonide cream. What is causing irritation? 4 hours later
It was just body lorion that I put all over. Can i use antifungal cream at the same time as the prescribed cream%3F
 
 
Answered by Dr. M Y Shareef 6 hours later
Hi there ! Thanks for your response, but I am unable to make out what you mean by %3F cream. Please write in detail for enabling me to answer your query. Dr Shareef.
Above answer was peer-reviewed by
 
Follow-up: Have burning sensation on tip of penis. STD negative. Prescribed triamcinolone acetonide cream. What is causing irritation? 14 minutes later
 
 
Answered by Dr. M Y Shareef 13 minutes later
Hi ! Yes - you can use an antifungal in addition to the triamcenolone cream, which is a local corticosteroid cream which helps to control the inflammatory process and also controls the pruritus as an anti allergic also.

I hope I have answered your query.
Let me know if I can assist you further.

Thanks
wishing you good luck.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor